# SDR ASOA200900389

- Difficulty date: April 5, 2009
- Submitted: April 10, 2009
- Operation: Air carrier
- Aircraft: N829AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7232
- Aircraft time: 27,013 hours, 23,451 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING LOWER PLANK ACCESS HOLE 640CB HAS MULTIPLE HFEC INDICATIONS NOTED ON THE O/B NON-CRITICAL AREA OF THE LANDING.  INDICATIONS ARE APPROX 0.1 INCH LONG WITH 50 PERCENT 80 PERCENT FSH SIGNALS.  AREAS ARE MARKED ON THE AIRCRAFT.  FAILS NDT AT THIS TIME.  C/W EC/TC EO 600-57-81 & C/W IAW REO 601R-57-21-030 REV G.
